| Model Number |
MAJ-210 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported during a diagnostic endobronchial ultrasound (ebus) procedure, while inserting the guide sheath a piece of the single use biopsy valve fell off into the bronchus.The fallen piece was retrieved.The tool and method used for retrieval were unknown.The procedure was completed with a replacement device.There were no reports of patient harm.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation updated fields: d9, h2, h3, h6, h7, h9, h11.The device was returned to olympus for inspection and the reported failure was confirmed.The device evaluation found that part of the biopsy valve was broken, and a broken piece had fallen off.It was also confirmed that the broken piece had been retrieved.The shape of the detached rubber fragment matched that of the damaged portion of the biopsy valve, leading to the conclusion that the detached rubber fragment was part of the biopsy valve.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: this event was caused by a component failure of the biopsy valve.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received form customer.